Sharp norm estimate of Schwarzian derivative for a class of convex functions

Stanislawa Kanas, Toshiyuki Sugawa

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We establish a sharp norm estimate of the Schwarzian derivative for a function in the classes of convex functions introduced by Ma and Minda [Proceedings of the Conference on Complex Analysis, Int. Press, 1992, 157-169]. As applications, we give sharp norm estimates for strongly convex functions of order α; 0 < α < 1; and for uniformly convex functions.

Original languageEnglish
Pages (from-to)75-86
Number of pages12
JournalAnnales Polonici Mathematici
Volume101
Issue number1
DOIs
Publication statusPublished - 2011

Keywords

  • Quasiconformal extension
  • Strongly convex function
  • Uniformly convex function

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Sharp norm estimate of Schwarzian derivative for a class of convex functions'. Together they form a unique fingerprint.

Cite this